# SDR SWIA2021091060870

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SIDE SEAT RAIL AT APPROX. FS.785 HAS CHAFFING DAMAGE JUST AFT OF RH EMER EXIT DOOR (MARKED)     (C-CHECK RO 9/8/2021)    EVALUATED SIDE SEAT RAIL FS785.00 RH SIDE, MULTIPLE AREAS OF CORROSION AND DAMAGE FOUND IN A SINGLE CROSS-SECTION FOUND TO BE OUT OF LIMITS REF. CRJ700 SRM 53-41-49-101-001-A01. REMOVED SIDE SEAT RAIL FS785.00 Â€“ FS861.00 REF. CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND REPLACED WITH NEW SIDE SEAT RAIL PN SH670-36260-953 REF. CRJ700 AMM  53-00-49-400-801 (CONFIG A03). SEE CONTINUATION CARD FOR DETAILS.
